Digital Library
Close Browse articles from a journal
 
   next >>
     Journal description
       All volumes of the corresponding journal
         All issues of the corresponding volume
           All articles of the corresponding issues
                                       Details for article 1 of 8 found articles
 
 
  A bivariate Laguerre expansions approach for joint ruin probabilities in a two-dimensional insurance risk process
 
 
Title: A bivariate Laguerre expansions approach for joint ruin probabilities in a two-dimensional insurance risk process
Author: Albrecher, Hansjörg
Cheung, Eric C.K.
Liu, Haibo
Woo, Jae-Kyung
Appeared in: Insurance
Paging: Volume 103 () nr. C pages 96-118
Year: 2022
Contents:
Publisher: Elsevier B.V.
Source file: Elektronische Wetenschappelijke Tijdschriften
 
 

                             Details for article 1 of 8 found articles
 
   next >>
 
 Koninklijke Bibliotheek - National Library of the Netherlands